GENERAL MATHEMATICS

Vol. 14, no. 2  Contents


H. Ozlem Guney --
On New Classes of Salagean-type p-valent Functions with Negative and Missing Coefficients

M. Acu --
Subclasses of starlike functions associated with some hyperbola

D. Andrica, M. Piticari --
On a class of convergent sequences defined by integrals

Amelia Bucur --
About Asymptotic Behaviour of Solutions of Differential Equations

Ramesh Ganti, G. S. Srivastava --
Approximation of Entire Functions of Slow Growth

V. Pescar --
On the Univalence of Some Integral Operators

N.D. Pop --
Cases of dissipativity in the Hoph parameter system

Arif Rafiq, Sundus Zafar --
On the Convergence of implicit Ishikawa Iterations with Errors to a Common Fixed Point of Two Mappings in Convex Metric Spaces

Ana maria Acu --
Optimal Quadrature Formulas in the Sense of Nikolski

[Journals Homepage]